# SDR SWAA2021101116326

- Difficulty date: September 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 73,521 hours, 43,731 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLAP TRACK FAIRING 642AB RETAINER SEAL AT RT WING ; 2021-417759 / [01] REPLACED FLAP TRACK FAIRING 642AB RETAINER SEAL AT RT WING. IAW B737-700 SRM 51-40-02.; [02] REPLACED FLAP TRACK FAIRING 642AB RETAINER SEAL AT RT WING. IAW B737-700 SRM 51-40-02.
